# SDR SWAA2012113010047

- Difficulty date: November 23, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 27,812 hours, 16,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD SERVICE DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY LAMP IAW B737-700 AMM TASK 33-51-04-960-801.  OPS CHECK OK.
